# SDR ASAA2014082308917

- Difficulty date: August 23, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 24,243 hours, 7,522 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM MENU PROMPT MISSING ON MCDU MENU PAGE,  PROMPT WAS AVAILABLE BEFORE TAKEOFF.  ACFT GROUNDED.  REBOOTED ACFT SATCOM OPS NORMAL IAW FIM TASK 23-15-00.
